Hello, my 4 year old son was suffering from cough and cold (along with episodes of fever). I took him to a Pediatrician and his diagnosis was of Pharyngitis. He prescribed him Amoxicillin (250 mg thrice daily), Asthalin Syrup (Salbutamol + Albuterol) four times a day and TusQ-DX Syrup (Phenylephrine + Chlorpheniramine + Dextromethorphan) three times a day. His condition did not improve so I took him to the same doctor again and he said my child is suffering from Allergic Bronchitis. So he replaced Amoxicillin with Cefixime (100mg, twice a day) and replaced TusQ-DX with Coffdryl (Diphenhydramine + Ammonium Chloride + Sodium Citrate) three times a day. He also asked to give him nebulization twice a day using mixture of saline water and Salbutamol. My child s condition improved a little bit but not to the doctor s satisfaction so he has now prescribed Wysolone (Prednisolone 10 mg) and asked us to give him three tablets per day for six days. I am concerned about use of steroids on my child and that too with no tapering down regime of Wysolone. In your expert opinion, does this sound like a good plan? Are there any effects of Wysolone that may pop up after taking it for six days? Should there be taper down regime prior to completely stopping Wysolone? Thank you very much for your help, much appreciated.